# SDR 05FDEA00888

- Difficulty date: April 7, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, ALONG STA 1331 TO STA 1351 RBL 107.25 SEAT TRACK FOUND CORRODED.  SEAT TRACK REPAIRED AS PER SRM   53-70-00 FIG. 1 VOL I. REPAIR SEAT TRACK FABRICATED AS PER DRAWING AEA 7532.  MAJOR REPAIR PER GMM 6-2-100.
